Enumerative combinatorics of intervals in the Dyck pattern poset

Antonio Bernini, Matteo Cervetti, Luca Ferrari, Einar Steingrímsson

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
4 Downloads (Pure)


We initiate the study of the enumerative combinatorics of the intervals in the Dyck pattern poset. More specifically, we find some closed formulas to express the size of some specific intervals, as well as the number of their covering relations. In most of the cases, we are also able to refine our formulas by rank. We also provide the first results on the Möbius function of the Dyck pattern poset, giving for instance a closed expression for the Möbius function of initial intervals whose maximum is a Dyck path having exactly two peaks.

Original languageEnglish
Pages (from-to)473-487
Number of pages15
Issue number3
Early online date3 Apr 2021
Publication statusPublished - 31 Oct 2021


  • Dyck path
  • enumeration
  • interval
  • Möbius function
  • poset


Dive into the research topics of 'Enumerative combinatorics of intervals in the Dyck pattern poset'. Together they form a unique fingerprint.

Cite this